Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicaton EPZICOM
Feb 21, 2010

why would your doctor perscribe this medication that your took years ago habd a bad reaction to it perscribe it again i am highy allergic to sulfar i took it with in two hours i was on the floar holding my chest and shaking man what a pain that was i live in las vegas been with the same doctore for 15years so this should been in the records and i hvae never been sick or in the hospital for hiv/aids reltated stuff

Response from Dr. Frascino

Hello,

"Why would your doctor prescribe this mediation that you took years ago and had a bad reaction to and prescribe it again . . . ?" Well, hopefully "my" doctor wouldn't and neither should yours! However, sometimes even doctors can make mistakes! Don't take the medication until you check back with your doctor, reminding him of your previous bad reaction. By the way, he's the one who needs to answer your question, not me!

Good luck!

Dr. Bob



Previous
Alqaeda apology
Next
SORRY DR BOB -- THIS IS BETTER - I MADE SOME SPELLING ERRORS -- SCARED LITTLE KID

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement